On the Compatibility of Nested Multinominal Logit Models with Utility Maximization


Börsch-Supan, Axel


URL: http://ub-madoc.bib.uni-mannheim.de/18742
Document Type: Article
Year of publication: 1990
The title of a journal, publication series: Journal of Econometrics
Page range: 373-388
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0304-4076
Publication language: English
Institution: School of Law and Economics > VWL insb Makroök u Wirtschaftspol (Börsch-Supan)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Börsch-Supan, Axel (1990) On the Compatibility of Nested Multinominal Logit Models with Utility Maximization. Journal of Econometrics Amsterdam 373-388 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item